Therapy-related myelodysplastic syndrome and acute myeloid leukemia following treatment of acute myeloid leukemia: possible role of cytarabine.

@article{AranaYi2008TherapyrelatedMS,
  title={Therapy-related myelodysplastic syndrome and acute myeloid leukemia following treatment of acute myeloid leukemia: possible role of cytarabine.},
  author={Cecilia Arana-Yi and Annemarie W Block and Sheila N. J. Sait and Laurie Ann Ford and Maurice Barcos and Maria R. Baer},
  journal={Leukemia research},
  year={2008},
  volume={32 7},
  pages={1043-8}
}
Therapy-related myelodysplastic syndrome and acute myeloid leukemia (t-MDS/t-AML) have been reported only rarely following treatment of AML. We report five patients treated for de novo AML who developed t-MDS/t-AML, all with chromosome 7 abnormalities, including -7, del(7)(q22q36) and del(7)(p11.22p22). All had been treated with cytarabine, topoisomerase 2 inhibitors and granulocyte or granulocyte-monocyte colony-stimulating factor and three with alkylating agents as part of autologous… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-7 of 7 extracted citations

Similar Papers

Loading similar papers…